Liendo, Alvaro

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Liendo, Alvaro (2012). Roots of the affine Cremona group. Transformation groups, 16(4), pp. 1137-1142. Basel: Springer 10.1007/s00031-011-9140-y

González-Aguilera, Víctor; Liendo, Alvaro (2012). Automorphisms of prime order of smooth cubic n-folds. Archiv der Mathematik, 97(1), pp. 25-37. Basel: Birkhäuser 10.1007/s00013-011-0247-0

This list was generated on Mon Sep 23 00:21:22 2019 CEST.
Provide Feedback